# SDR SWAA2021081593178

- Difficulty date: June 17, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB SHIELD BS 847-867 RBL 22 WL 156 HAS CORROSION / REMOVED AND REPLACED DAMAGED SHIELD DUE TO NO LIMITS PER SRM IAW SRM CH 51-40-02 AND DRAWING #146A0081.
